Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF NEW RESEARCHES IN MATHEMATICS   FALL 2017 , Volume 3 , Number 11 ; Page(s) 59 To 79.
 
Paper: 

DETERMINING LEFT AND RIGHT RETURNS TO SCALE (RTS) AND RTS SUSTAINABILITY BY USING LINEAR PROGRAMMING PROBLEMS BASED ON SIMULTANEOUS CHANGES IN INPUTS AND OUTPUTS

 
 
Author(s):  OMIDI M., ROSTAMI MALKHALIFEH M.*, PAYAN A., HOSSEINZADEH LOTFI F.
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESEARCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN , IRAN
 
Abstract: 

Determining the type of returns to scale (RTS) and identifying stability region for RTS of evaluating unit are appropriate abilities for forecasting the future the unit when its size is changed. This paper aims to introduce RTS sustainability of frontier decision making units (DMUs) in data envelopment analysis (DEA). Based on the importance of RTS in relation to decisions of managers, different methods have been proposed to define RTS and determine the type RTS. Research on RTS led to a more general categorize for the type of RTS, named left RTS (L-RTS) and right RTS (R-RTS). All of the methods in evaluating L-RTS and R-RTS have presented parametric programming problems which are non-linear programs, naturally. In tis situation, researchers are facing the challenge to determine the value of parameters. In order to survey this limitation, the present paper suggests linear programming problems. Moreover, the proposed models with minor changes are appropriate tools for determining the RTS sustainability for evaluating unit.

 
Keyword(s): DATA ENVELOPMENT ANALYSIS (DEA), LEFT RETURNS TO SCALE (L-RTS), RIGHT RETURNS TO SCALE (R-RTS), OVERALL RETURNS TO SCALE (ORS), STABILITY
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

OMIDI, M., & ROSTAMI MALKHALIFEH, M., & PAYAN, A., & HOSSEINZADEH LOTFI, F. (2017). DETERMINING LEFT AND RIGHT RETURNS TO SCALE (RTS) AND RTS SUSTAINABILITY BY USING LINEAR PROGRAMMING PROBLEMS BASED ON SIMULTANEOUS CHANGES IN INPUTS AND OUTPUTS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 3(11 ), 59-79. https://www.sid.ir/en/journal/ViewPaper.aspx?id=569714



Vancouver: Copy

OMIDI M., ROSTAMI MALKHALIFEH M., PAYAN A., HOSSEINZADEH LOTFI F.. DETERMINING LEFT AND RIGHT RETURNS TO SCALE (RTS) AND RTS SUSTAINABILITY BY USING LINEAR PROGRAMMING PROBLEMS BASED ON SIMULTANEOUS CHANGES IN INPUTS AND OUTPUTS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS. 2017 [cited 2021May11];3(11 ):59-79. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569714



IEEE: Copy

OMIDI, M., ROSTAMI MALKHALIFEH, M., PAYAN, A., HOSSEINZADEH LOTFI, F., 2017. DETERMINING LEFT AND RIGHT RETURNS TO SCALE (RTS) AND RTS SUSTAINABILITY BY USING LINEAR PROGRAMMING PROBLEMS BASED ON SIMULTANEOUS CHANGES IN INPUTS AND OUTPUTS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, [online] 3(11 ), pp.59-79. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569714.



 
 
Yearly Visit 48 Persian Abstract
 
Latest on Blog
Enter SID Blog